It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Bowel Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 02-21-2009, 02:12 AM   #1
Newbie
(male)
 
Join Date: Feb 2009
Location: Irving, Texas, USA
Posts: 1
pipesmoker214 HB User
Question botox injections and diarhea

a pain doctor gave me botox injections into my shoulders and upper back for pain and movement, from that day forward I have had diarhea, and that was back in Dec of 2008. Has anyone else had this problem or anything close to it.

BTW, I have Lupus, not sure if that is a factor but I have a feeling it could be, I have been in like a huge lupus flare also.

Vance

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
doctors who do botox for spasticty jack1963 Stroke 1 03-10-2009 12:25 PM
Botox For Muscle Spasms kelpie Multiple Sclerosis 12 07-11-2008 08:18 AM
I just had an EMG Giuded Botox injection for pain!!!! Bilbo Pain Management 11 03-31-2008 08:52 AM
can botox kill/be dangerous iwanttobefree Cosmetic / Plastic Surgery 1 06-25-2007 04:37 PM
Botox scottishmistusa Pain Management 7 08-15-2006 04:43 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 07:48 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!